Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Suggest treatment for episcleritis

User rating for this question
Very Good
Answered by

Ophthalmologist
Practicing since : 2003
Answered : 5709 Questions
Question
a month pass now these something on my eyes and I can figure out what is is help please
Posted Tue, 26 Aug 2014 in General Health
 
 
Answered by Dr. Dadapeer K 54 minutes later
Brief Answer:
It seems like episcleritis.

Detailed Answer:
Hello
Welcome to Health care magic

I am Dr. Dadapeer K, an Ophthalmologist and I answer health problems related to eye.

I saw the photo attached with the question, it shows redness and nodular swelling of the sclera in the inferior portion of the eye adjacent to the cornea.
This appears like inflammation of the episclera.
The treatment is by use of antiinflammatory drugs for control of the inflammation. Oral analgesic tablets can be used for pain relief.
I usually treat conditions like this with anti-inflammatory eye drops like ketorolac or flurbiprofen.
If the condition fails to respond then mild steroid eye drops may be required under the supervision of your eye doctor.

Hope I have answered your question and the information is helpful to you.
Thank you
with regards
Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for episcleritis 11 minutes later
one more question what could have cause it
 
 
Answered by Dr. Dadapeer K 3 minutes later
Brief Answer:
Most of these follow allergy.

Detailed Answer:
Hello
Thank you for the follow up question.

Most of these occur as a allergic reaction.

Hope I have answered your question and the information is helpful to you.

Thank you
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor